# SDR 20000504SH024

- Difficulty date: June 11, 1999
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N233CA
- Make and model: Lear 25B
- Aircraft serial: 133
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 875135
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 430, THE LT FIRE DETECTON LIGHT CAME ON.  THE THROTTLE WAS PULLED BACK AND LIGHT SENT OUT.  ON DESCENT, THE LIGHT CAME BACK ON.  AIRCRAFT LANDED AT STL WITH NO FURTHER INCIDENTS.   (X)
